Traditional chemotherapeutics are known to have neurotoxic side effects. However, less is known regarding the role novel immunotherapies may play in the development of acquired neuropathies. Two such agents are Atezolizumab, an anti-programmed death-ligand-1 (PD-L1) inhibitor, and Enfortumab, an investigational antibody-drug conjugate that targets Nectin-4 to disrupt microtubule networks. Here we describe a case report of a patient who developed a paranodal neuropathy after treatment with these agents. We present the case of a 64-year-old man with metastatic urothelial carcinoma with known length-dependent, sensory neuropathy secondary to cisplatin treatment (last use 17 months prior to presentation). After progression of his cancer, patient was started on salvage therapy with 16 cycles of Enfortumab and Atezolizumab one year prior to presenting to us. Patient presented with rapidly progressing worsening gait imbalance and loss of dexterity over six weeks. Neurologic exam distal greater than proximal weakness in the arms and legs, loss of sensation to both large and small fibers, areflexia, and inability to stand. EMG/NCS demonstrated findings consistent with a severe sensorimotor neuropathy with demyelinating features including delayed motor latencies and conduction block. Laboratory data showed IgG antibodies against Neurofascin-140 and 155 with otherwise normal sensory neuropathy work-up. Patient was started on IVIG with rapid improvement in gait and sensory symptoms. Although this patient’s case is confounded by baseline morbidity and neuropathy, the positive neurofascin antibodies in the presence of conduction block and rapid response to treatment suggest CIDP. Although PD-L1 inhibitors have been known to cause autoimmune reactions and Enfortumab is known to cause peripheral neuropathy in up to half of patients, there have been few, if any, reports of either drug causing nodal or demyelinating neuropathies. Understanding the scope of neurotoxic side effects of these agents is important as early diagnosis and treatment can improve outcomes.